# SDR QXEA2011082600762

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD WING STRESS PANEL LANDING HAS 3 HOLES THAT HAVE CRACKS.  REPAIRED IAW RD 8/4-57-526 AND RD 8/4-53-513.
